Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A duality in integral geometry; some generalizations of the Radon transform


Author: Sigurdur Helgason
Journal: Bull. Amer. Math. Soc. 70 (1964), 435-446
DOI: https://doi.org/10.1090/S0002-9904-1964-11147-2
MathSciNet review: 0166795
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. Borovikov, Fundamental solutions of linear partial differential equations with constant coefficients, Trudy Moscov. Mat. Obšč. 8 (1959), 199-257. MR 123087
  • 2. R. Courant and A. Lax, Remarks on Cauchy's problem for hyperbolic partial differential equations with constant coefficients in several independent variables, Comm. Pure Appl. Math. 8 (1955), 497-502. MR 75430
  • 3. Paul Funk, Über eine geometrische Anwendung der Abelschen Integralgleichung, Math. Ann. 77 (1915), no. 1, 129–135 (German). MR 1511851, https://doi.org/10.1007/BF01456824
  • 4. L. Gårding, Transformation de Fourier des distributions homogènes, Bull. Soc. Math. France 89 (1961), 381-428. MR 149195
  • 5. I. M. Gelfand, Integral geometry and its relation to the theory of group representations, Uspehi Mat. Nauk. 15 (1960), 155-164 = Russian Math. Surveys, 1960. MR 144358
  • 6. I. M. Gelfand and M. I. Graev, Analogue of the Plancherel formula for the classical groups, Trudy Moscov. Mat. Obšč. 4 (1955), 375-404. MR 71714
  • 7. I. M. Gelfand and M. I. Graev, The geometry of homogeneous spaces, group representations in homogeneous spaces and questions in integral geometry related to them. I, Trudy Moscov. Mat. Obšč. 8(1959), 321-390.
  • 8. I. M. Gelfand, M. I. Graev and N. Vilenkin, Integral geometry and its relation to problems in the theory of group representations, Vol. 5, Generalized Functions, Fizmatgiz, Moscow, 1962.
  • 9. I. M. Gelfand and M. A. Naimark, Unitary representations of the classical groups, Trudy Mat. Inst. Steklov. 36 (1950), 288. MR 46370
  • 10. I. M. Gelfand and S. J. Shapiro, Homogeneous functions and their applications, Uspehi Mat. Nauk 10 (1955), 3-70. MR 73042
  • 11. A. A. Hachaturov, Determination of measures in domains of an n-dimensional space by their values on all half spaces, Uspehi Mat. Nauk 9 (1954), 205-212. MR 64120
  • 12. Harish-Chandra, The Plancherel formula for complex semisimple Lie groups, Trans. Amer. Math. Soc. 76 (1954), 485-528. MR 63376
  • 13. Harish-Chandra, Fourier transforms on a semisimple Lie algebra. I, II, Amer. J. Math. 79 (1957), 193-257; 653-686. MR 87044
  • 14. Harish-Chandra, A formula for semisimple Lie groups, Amer. J. Math. 79 (1957), 733-760. MR 96138
  • 15. Harish-Chandra, Spherical functions on a semisimple Lie group. I, II, Amer. J. Math. 80 (1958), 241-310; 553-613. MR 94407
  • 16. S. Helgason, Differential operators on homogeneous spaces, Acta Math. 102 (1959), 239-299. MR 117681
  • 17. S. Helgason, Some remarks on the exponential mapping for an affine connection, Math. Scand. 9 (1961), 129-146. MR 131841
  • 18. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 19. S. Helgason, Duality and Radon transform for symmetric spaces, Amer. J. Math. 85 (1963), 667-692. MR 158409
  • 20. S. Helgason, Fundamental solutions of invariant differential operators on symmetric spaces, Bull. Amer. Math. Soc. 69 (1963), 778-781. MR 156919
  • 21. S. Helgason, The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds(to appear). MR 172311
  • 22. S. Helgason, The Plancherel formula for the Radon transform on symmetric spaces(to appear).
  • 23. Fritz John, Bestimmung einer Funktion aus ihren Integralen Über gewisse Mannigfaltigkeiten, Math. Ann. 109 (1934), no. 1, 488–520 (German). MR 1512906, https://doi.org/10.1007/BF01449151
  • 24. F. John, Plane waves and spherical means, applied to partial differential equations, Interscience, New York, 1955. MR 75429
  • 25. A. A. Kirillov, On a problem of I. M. Gelfand, Dokl. Akad. Nauk SSSR 137 (1961) = Soviet Math. Dokl. 2 (1961), 268-269. MR 117513
  • 26. Johann Radon, Über die Bestimmung von Funktionen durch ihre Integralwerte längs gewisser Mannigfaltigkeiten, Computed tomography (Cincinnati, Ohio, 1982) Proc. Sympos. Appl. Math., vol. 27, Amer. Math. Soc., Providence, R.I., 1982, pp. 71–86 (German). MR 692055
  • 27. G. de Rham, Sur la reductibilité d'un espace de Riemann, Comment. Math. Helv. 26 (1952), 328-344. MR 52177
  • 28. L. Schwartz, Théorie des distributions. I, Hermann, Paris, 1950. MR 209834
  • 29. V. I. Semyanistyi, On some integral transforms in Euclidean space, Dokl. Akad. Nauk SSSR 134 (1960), 536-539 = Soviet Math. Dokl. 1 (1960), 1114-1117. MR 162136
  • 30. V. I. Semyanistyi, Homogeneous functions and some problems of integral geometry in spaces of constant curvature, Dokl. Akad. Nauk SSSR 136 (1961), 288-291 = Soviet Math. Dokl. 2 (1961), 59-62. MR 133006
  • 31. H. C. Wang, Two-point homogeneous spaces, Ann. of Math. (2) 55 (1952), 177-191. MR 47345


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11147-2

American Mathematical Society